Volume 33,Issue 1,2013 Table of Contents

   
Other Issues:  
  

Contents

Bias Correction for Alternating Iterative Maximum Likelihood Estimators
  Gang YU,Wei GAO and Ningzhong SHI
  2013,33(1):1-10 [Abstract(2895)]  [View PDF 141.31 K (2241)]
  
The Almost Split Sequences and ${\cal D}$-Split Sequences of $T_{2}(T)$
  Yulin ZHANG and Hailou YAO
  2013,33(1):11-22 [Abstract(2632)]  [View PDF 159.39 K (2017)]
  
Closure Operators and Closure Systems on Quantaloid-Enriched Categories
  Min LIU and Bin ZHAO
  2013,33(1):23-34 [Abstract(2239)]  [View PDF 152.60 K (2580)]
  
Some Results on the Problem of Updating the Hyperbolic Matrix Factorizations
  Hanyu LI and Hu YANG
  2013,33(1):35-44 [Abstract(2418)]  [View PDF 125.72 K (1842)]
  
Distortion Theorems and Schlicht Radius for $p$-Bloch Functions
  Xiaohui ZHENG and Jianfei WANG
  2013,33(1):45-53 [Abstract(2751)]  [View PDF 138.78 K (2000)]
  
Module-Relative-Hochschild (Co)homology under Ground Ring Extensions
  Yuan CHEN
  2013,33(1):54-60 [Abstract(2480)]  [View PDF 116.34 K (2372)]
  
Multiple Blow-up Rates to a Coupling Heat System
  Jinhuan WANG and Liang HONG
  2013,33(1):61-69 [Abstract(2368)]  [View PDF 129.40 K (1820)]
  
Numerical Stability of Differential Equations with Piecewise Constant Arguments of Mixed Type
  Qi WANG
  2013,33(1):70-78 [Abstract(2604)]  [View PDF 133.31 K (2018)]
  
A Categorification of the Vector Representation of $U({\mf{so}}(7,\C))$ via Projective Functors
  Yongjun XU and Shilin YANG
  2013,33(1):79-89 [Abstract(2638)]  [View PDF 174.77 K (2136)]
  
Pullback ${\cal D}$-Attractors for A Non-Autonomous Brinkman-Forchheimer System
  Xueli SONG
  2013,33(1):90-100 [Abstract(2771)]  [View PDF 143.25 K (2003)]
  
Exponential Stability for Stochastic Volterra-Levin Equations
  Li CHEN and Lianggen HU
  2013,33(1):101-110 [Abstract(2867)]  [View PDF 143.90 K (2095)]
  
Strong Law of Large Numbers of Partial Sums for Pairwise NQD Sequences
  Shuhe HU,Xiaotao LIU,Xinghui WANG and Xiaoqin LI
  2013,33(1):111-116 [Abstract(2624)]  [View PDF 111.33 K (2249)]
  
A Note on Linearly Isometric Extension for 1-Lipschitz and Anti-1-Lipschitz Mappings between Unit Spheres of $AL_P(\mu,H)$ Spaces
  Zihou ZHANG and Chunyan LIU
  2013,33(1):117-121 [Abstract(2942)]  [View PDF 119.54 K (2097)]
  
Product and Commutativity of Slant Toeplitz Operators
  Chaomei LIU and Yufeng LU
  2013,33(1):122-126 [Abstract(2783)]  [View PDF 106.34 K (2040)]